Previous |  Up |  Next


Title: O asymptotických parabolách (Czech)
Title: On the asymptotic parabolas (English)
Title: Über die asymptotischen Parabeln (German)
Title: Sur les paraboles asymptotiques (French)
Author: Bunický, E.
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 57
Issue: 3
Year: 1928
Pages: 186-201
Summary lang: French
Category: math
idZBL: JFM 54.0722.02
Date available: 2009-08-29T17:05:21Z
Last updated: 2012-05-15
Stable URL:


Files Size Format View
CasPestMatFys_057-1928-3_3.pdf 2.697Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo